# SDR DALA2016092106752

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, AD, CRACKED AND SHEARED RIVET ON UPPER BEAVER TAIL STA XW=47 AT LT WING.  SHEARED FASTENER WAS REPLACED IAW SRM 51-30-2 AND CRACK .656" WAS REPAIRED IAW ER/A 550300-14, REV: ORIGINAL AND ETI-88-16-341, REV: ORIGINAL.
